Polynomials whose values are powers.
Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 34-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__0268_0269_151449,
author = {P. Ribenboim},
title = {Polynomials whose values are powers.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {34--40},
year = {1974},
volume = {0268_0269},
zbl = {0299.12103},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151449/}
}
P. Ribenboim. Polynomials whose values are powers.. Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 34-40. http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151449/